# SDR ABXA9800695

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991075513
- Condition: Cracked
- Location: Bs 775-794
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED IN 2 PLACES BETWEEN STATIONS 775 TO 794 LEFT SIDE, BL 20.  REPAIRED WEB IAW DC9 SRM 53-01.
